# SDR P5CA0701514

- Difficulty date: January 25, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 26,012 hours, 4,451 cycles
- System (JASC): 5200 · Doors
- Part: Handle
- Condition: Unsecure
- Location: Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

HIGH SPEED REJECT DUE TO OVERHEAD DOOR OPEN INDICATION.  INSIDE HANDLE WAS AJAR.  CHECKED OPERATION OF HANDLE AND HATCH.  OPERATION NORMAL.
